# SDR UPS07549752

- Difficulty date: April 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME 1540, BETWEEN S25R-S26R (2EA).  ACCOMPLISHED ON FINAL EA 757-5362-27-A1645 AND UPS B757-5310-26662.
